| Model Number |
470057-12 |
| Medical Device Problem Code |
Image Orientation Incorrect (1305)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during da vinci-assisted surgical procedure, the customer observed the images were flipped upside down on the screen and surgeon side console (ssc) when selecting 30 down.The customer replaced the endoscopes with no resolution.The customer performed a system restart and the issue was resolved.The log review did not show any errors.The procedure was completed with no reported injury.
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.The reported event was addressed with phone support.The customer resolved the reported issue by power cycling the system.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Based on the field evaluation, this reported event was not confirmed.Fse reviewed the logs and found no errors.The system was tested and verified as ready for use.The complaint was not confirmed based on the field evaluation.